# SDR USAA049901

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 3.  REPLACED EMERGENCY EXIT LIGHT BASE ASSEMBLY, OPERATIONAL CHECK NORMAL.  (M)
